Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We study the birational geometry of irreducible holomorphic symplectic varieties arising as varieties of lines of general cubic fourfolds containing a cubic scroll. We compute the ample and moving cones, and exhibit a birational automorphism of infinite order explaining the chamber decomposition of the moving cone.

Original languageEnglish (US)
Pages (from-to)125-153
Number of pages29
JournalJournal of the Institute of Mathematics of Jussieu
Volume9
Issue number1
DOIs
StatePublished - Jan 2010

Fingerprint

Hypersurface
Cone
Automorphism
Decompose
Line

Keywords

  • Birational automorphisms
  • Cones of ample and moving divisors
  • Holomorphic symplectic varieties

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces. / Hassett, Brendan; Tschinkel, Yuri.

In: Journal of the Institute of Mathematics of Jussieu, Vol. 9, No. 1, 01.2010, p. 125-153.

Research output: Contribution to journalArticle

@article{6030cddd74484f5e8b2404708f006156,
title = "Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces",
abstract = "We study the birational geometry of irreducible holomorphic symplectic varieties arising as varieties of lines of general cubic fourfolds containing a cubic scroll. We compute the ample and moving cones, and exhibit a birational automorphism of infinite order explaining the chamber decomposition of the moving cone.",
keywords = "Birational automorphisms, Cones of ample and moving divisors, Holomorphic symplectic varieties",
author = "Brendan Hassett and Yuri Tschinkel",
year = "2010",
month = "1",
doi = "10.1017/S1474748009000140",
language = "English (US)",
volume = "9",
pages = "125--153",
journal = "Journal of the Institute of Mathematics of Jussieu",
issn = "1474-7480",
publisher = "Cambridge University Press",
number = "1",

}

TY - JOUR

T1 - Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces

AU - Hassett, Brendan

AU - Tschinkel, Yuri

PY - 2010/1

Y1 - 2010/1

N2 - We study the birational geometry of irreducible holomorphic symplectic varieties arising as varieties of lines of general cubic fourfolds containing a cubic scroll. We compute the ample and moving cones, and exhibit a birational automorphism of infinite order explaining the chamber decomposition of the moving cone.

AB - We study the birational geometry of irreducible holomorphic symplectic varieties arising as varieties of lines of general cubic fourfolds containing a cubic scroll. We compute the ample and moving cones, and exhibit a birational automorphism of infinite order explaining the chamber decomposition of the moving cone.

KW - Birational automorphisms

KW - Cones of ample and moving divisors

KW - Holomorphic symplectic varieties

UR - http://www.scopus.com/inward/record.url?scp=77952553687&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77952553687&partnerID=8YFLogxK

U2 - 10.1017/S1474748009000140

DO - 10.1017/S1474748009000140

M3 - Article

VL - 9

SP - 125

EP - 153

JO - Journal of the Institute of Mathematics of Jussieu

JF - Journal of the Institute of Mathematics of Jussieu

SN - 1474-7480

IS - 1

ER -